# SDR REXA2016021000233

- Difficulty date: February 10, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N8977A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7977
- Aircraft time: 23,544 hours, 20,904 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE AT FS 589 BELOW CARGO SILL IS CRACKED. REMOVED CRACKED ANGLE AT FS 589.  INSTALLED NEW SERVICEABLE ANGLE IAW SRM 51-40-11 & 51-42-21.
